i have been clean from my pain med addiction for 7 weeks!!! i am STILL not sleeping well, hard to fall asleep and i never stay asleep. i've been using over the counter sleep aids just so i can get 4 consecutive hours.
now, i was addicted a very long time.....7 years, so i know this wont happen over night but i am getting so frustrated.....and tired!!!
any advice, words of wisdom?
You might want to try sleeping without the assistance of any other medications. These things take time, but your body might start getting used to the OTC sleep aids you've been resorting to for such a long time now.
I feel your pain. U will find that u will start sleeping for longer stretches of time between walking up. I recommend trying the non-narcotic sleep aids; i.e. Seroquel works the best for me, others like Trazadone or if u have no access to getting scripts, try even antihistamines that r found in "PM" products, such as Advil PM. The sleeplessness is the last of the horrific symptoms of w/drawal. U r ahead of me this round! I am still dealing w/ the stomach and anxiety effects. I would trade w/ u any day. Hang in there. My experience recollects a couple of months before normal sleep patterns returned.
The sleep will eventually come back. Everyone is different so it's hard to say. It usually took me about 2 weeks and my sleep came back. Have you tried melatonin? It is a natural sleep aid. One thing that helped me get back on track was exercising. Try and wear yourself out during the day. Also be sure you are eating healthy. Go to bed and get up around the same time. I think it helps to have a pattern like that.
Congrats on 7 weeks! You should be very proud of yourself! Just keep on fighting and your body will get back to normal eventually. Best of luck!
good job on 7 weeks....it might be the sleep aids you using that are now preventing sleep, if you been takin em for 7 weeks you prob built a tolerance by now...you sould quit takin them, I read on here that the doctor on this forum actually thinks that takin any kind of antihistamines products is a bad idea during w/ds, i am not sure what the logic is, but I know he is smart guy that was struggled with addiction himeself. The sleep does return, and believe me I feel your pain, the sleep part of w/ds were the worse for me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.